# SDR N6WA2024080703

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10218
- Aircraft time: 43,609 hours, 31,513 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: KBA6101050026
- Part serial: 10232
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB MIG DOOR FWD MEMBER IS CRACKED.  REMOVED AND RPLACED RH IB MLG DOOR IAW CRJ 550 AMM 32-12-01.
